MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

ARTHREX, INC. SUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number SUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a after an initial hip labrum stabilization on (b)(6) 2020 it was found during the aftercare that the patient has developed lysis.The surgeon has further reported that the reported event has been seen with other patients as well but was not able to provide any further information regarding these events.

Brand Name
SUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10786048
Report Number1220246-2020-02313
Device Sequence Number11497558
Product Code MAI
UDI-Device Identifier00888867195844
UDI-Public00888867195844
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM
Device Catalogue NumberAR-2923BCH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;